転形問題の転形

( Max 2000 Items )
URI http://shark.lib.kagawa-u.ac.jp/kuir/metadata/5178
Title
転形問題の転形
Title Alternative
A transformation of the ‘Transformation problem'
File
Author
著者 藤本 喬雄
著者(ヨミ) フジモト タカオ
著者(別表記) Fujimoto Takao
Publication Title
香川大学経済論叢
Volume
56
Issue
2
Start Page
109
End Page
117
Publisher
香川大学経済研究所
Published Date
198309
ISSN
03893030
NCID
AN00038281
Resource Type
Departmental Bulletin Paper
Language
jpn
Text Version
publisher
Set
香川大学
Copyright (C) 2009 Kagawa University All rights reserved.